# SDR MALA954495

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82970010141
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW/MQT - FLT 3187 - IN CRUISE FLIGHT TO MQT, THE CREW NOTED A SLOW LEAK DOWN OF THE NR 1 HYDRAULIC SYSTEM.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED A CRACKED FLARE ON THE HYDRAULIC LINE FROM THE LEFT MANIFOLD TO THE ANTI-SKID CONTROL VALVE.  SYSTEM OPERATED SATISFACTORILY.  (X)
